For women: Anyone on the Depo Shot with issues?

previous topic · next topic
mars2kids

Joined: Mar 11
Posts: 1,378

      quote  
Posted: 30 Nov 2012, 09:31
I've been on the Depo shot for birth control for over 3 years, and that has made my TOM nonexistent for those 3 years. Now, the last week I've been having spotting and all of the symptoms of TOM. Has anyone else experienced this? I'm trying to get into the doc to be sure this is normal, but thought I'd check with other women to see if anyone else has had this issue.
I know this isn't really weight loss related, other than that I gained about 10 or more lbs. while on the shot and now I'm bloated with TOM symptoms, so thanks for any input!!
Goals for 2015:
Start a running program
Sign up & complete a 5K
Get a bike and use it!
jaime30024

Joined: Feb 11
Posts: 789

      quote  
Posted: 30 Nov 2012, 09:43
When I was on the depo I would still have spotting sometimes...typically when it neared the end of the 3 month period and was close to time to get my next shot. My daughter experiences this same thing (as I did) while on the depo herself now.
It is a good idea to get checked out but I wouldn't fret over it too much.
Start weight 245# 1st goal: 220#-met 04/07/11 2nd goal: 210#-met 05/21/2011
Start over: 221# 11/08/11 Start over: 233.2# 10/2012 Start over goal met: 220# 11/14/2012
Mini goal 212's by Dec -met 12/31/2012 Mini goal: 207's end of Jan- met 01/31/2013 Mini goal: 197's by end of Feb - met 02/27/2013
re-start grrr Mini goal: 197's by 09/19/2013
I have to restart again as I slipped. I am leaving the above so I can keep track. It happens and I have to keep learning. restart at 229 on 07/22/14. 213.4 on 09/09/2014
isaac01

Joined: Nov 12
Posts: 1

      quote  
Posted: 30 Nov 2012, 12:12
Yes... unfortunately it is one of the side effects. I too have not had and spotting at all and I have had the shot three time. But I experienced spotting this last time. The nurse told me it was just one of the side effects and sometimes you will spot it's normal.
hollipop

Joined: Jan 11
Posts: 36

      quote  
Posted: 30 Nov 2012, 12:24
I only got the shot once, right after my older son was born, and I had a period for 6 weeks. I also had really bad mood swings. It was a nightmare. The only good thing I found about the depo shot was that I did not gain weight with it, unlike the pill. I gain weight every time on that. Hope your issues clear up with no problem. I've been having issues today too. My doc has had me on the pill for the last few months to try and help my pain. My period showed up today, and I still have a week of blue pills left before I start the placebos. Got a call into my dr's office to see what I need to do.
*Holly*

Believing you can is half the battle!



Forum Search
Advanced forum search



Latest Posts

need to drop weight fast.
Exercise, develop your body. Eat healthy nutritious foods, not junk. Don't try to lose weight fast or be too skinny for your build. Aim for healthy and toned.
by wholefoodnut on 04 Jul 15 09:02 AM
Carbs vs Protein
Good advice. My friend who is a diabetic works with a nutritionist that her doc referred her to. I know she has to have so many carbs spread out during the day to keep her A1C levels fairly stable.
by wholefoodnut on 04 Jul 15 08:54 AM
Best Health websites
Examine.com is the one stop shop for all you need to know in my opinion. Scientific references up the wazoo. I also use the losing fat and nutrition forums of bodybuilding.com. The "stickies" ...
by Diablo360x on 03 Jul 15 04:43 PM
Scale Fear
I agree with Saige 18 100%. A daily weigh in while fun, is quite worthless. Any decision to modify your diet, exercise or life style should (IMHO) be based on long term observation, rather than a snap ...
by Glaun on 03 Jul 15 04:18 PM
Paleo,GF, Bullet proof
Jessi Jordan Bullet proof cooking. Check this out, 28 day body transformation. http://bit.ly/28DayBPBodyDay1 - http://bit.ly/28DayBPBodyDay1-...
by Libby63 on 02 Jul 15 03:09 PM